# SDR SWAA2014082631248

- Difficulty date: August 6, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 37,950 hours, 25,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9910078
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD SUPPORT ANGLE CORRODED AT BS 200 BL 0.  REPAIRED ANGLE IAW SRM & DWG.
